Alert archive / Nebraska / Tornado Warnings in 2007

Tornado Warning 11, NWS Omaha, NE

May 5, 2007Knox County, Nebraska

NWS Omaha, NE issued this tornado warning at May 5, 2007, 5:05 PM CDT for Knox County, Nebraska. It was in force for 55 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 5:05 PM CDT (22:05 UTC)
Expired
May 5, 2007, 6:00 PM CDT
In force
55 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Knox County, NE

The radar

The Sioux Falls radar (KFSD), 132 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 5:10 PM CDTHAIL 1.751 W Wausa, NE
May 5, 5:18 PM CDTHAIL 15 S Crofton, NE
May 5, 5:24 PM CDTTORNADO1 N Bloomfield, NE
May 5, 5:27 PM CDTHAIL 4.25Bloomfield, NEHAIL UP TO SOFTBALL SIZE.
May 5, 5:28 PM CDTTORNADO2 S Crofton, NE
May 5, 5:53 PM CDTTSTM WND DMG9 Nw Crofton, NEWIND DAMAGE AT WEIGAND MARINA. SEVERAL MOTOR HOMES OVERTURNED. POSSIBLE TORNADO. UNKNOWN INJURIES. POSSIBLE TORNADO. INFO VIA CEDAR COUNTY EM.
May 5, 5:53 PM CDTTORNADO9 Nw Crofton, NEDAMAGE AT WEIGAND MARINA. SEVERAL CAMPERS DAMAGED OR OVERTURNED...BOATS CAPSIZED OR MISSING...WELL BUILT STORAGE SHED/GARAGE DESTROYED...HOME HAD SOME SHEETING BLOWN OFF. VERY EXTENSIVE TREE DAMAGE. TWO OR THREE MINOR INJURIES TO PEOPLE THAT WERE IN A VEHICLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 4:33 PM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.1 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 052205
TOROAX
NEC107-052300-
/O.NEW.KOAX.TO.W.0011.070505T2205Z-070505T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
505 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  KNOX COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 600 PM CDT

* AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THE STORM WAS LOCATED 9 MILES SOUTHWEST OF
  WAUSA...OR ABOUT 27 MILES NORTHWEST OF NORFOLK...MOVING NORTH AT 50
  MPH.

* THE TORNADO WILL BE NEAR...
  WAUSA BY 510 PM CDT...
  BLOOMFIELD BY 515 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 4244 9778 4245 9748 4285 9747 4285 9775

$$

BOUSTEAD
4 follow-up statements
000 
WWUS53 KOAX 052214
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
513 PM CDT SAT MAY 5 2007

NEC107-052300-
/O.CON.KOAX.TO.W.0011.000000T0000Z-070505T2300Z/
KNOX NE-
513 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR KNOX
COUNTY...

AT 509 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
RADAR INDICATED A SEVERE STORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR WAUSA...OR ABOUT 31 MILES SOUTH OF YANKTON...
MOVING NORTH AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...BLOOMFIELD AND CROFTON.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.  AT 511 PM... 
GOLF BALL SIZE HAIL WAS REPORTED NEAR WAUSA.  

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4244 9778 4245 9748 4285 9747 4285 9775

$$

BOUSTEAD
000 
WWUS53 KOAX 052228
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
527 PM CDT SAT MAY 5 2007

NEC107-052300-
/O.CON.KOAX.TO.W.0011.000000T0000Z-070505T2300Z/
KNOX NE-
527 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR KNOX
COUNTY...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND 
STORM SPOTTERS CONFIRM A TORNADO.  THIS TORNADO WAS LOCATED 2 MILES 
NORTH OF BLOOMFIELD...OR ABOUT 22 MILES SOUTHWEST OF 
YANKTON...MOVING NORTH AT 45 MPH.  THIS TORNADO HAS BEEN REPORTED BY 
SEVERAL TRAINED SPOTTERS.  

LOCATIONS IMPACTED INCLUDE...CROFTON.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4254 9773 4245 9748 4285 9747 4285 9775

$$

BOUSTEAD/NIETFELD
000 
WWUS53 KOAX 052232
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
532 PM CDT SAT MAY 5 2007

NEC107-052300-
/O.CON.KOAX.TO.W.0011.000000T0000Z-070505T2300Z/
KNOX NE-
532 PM CDT SAT MAY 5 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR KNOX
COUNTY...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND 
STORM SPOTTERS CONFIRM A TORNADO.  THIS TORNADO WAS LOCATED 5 MILES 
SOUTH OF CROFTON...OR ABOUT 19 MILES SOUTHWEST OF YANKTON...MOVING 
NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...CROFTON.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4254 9773 4245 9748 4285 9747 4285 9775

$$

BOUSTEAD/NIETFELD
000 
WWUS53 KOAX 052300
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT SAT MAY 5 2007

NEC107-052310-
/O.EXP.KOAX.TO.W.0011.000000T0000Z-070505T2300Z/
KNOX NE-
600 PM CDT SAT MAY 5 2007

...THE TORNADO WARNING FOR KNOX COUNTY EXPIRES AT 600 PM CDT...

THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE AS
SCHEDULED. SEVERE STORMS HAVE MOVED OUT OF THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT. LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

LAT...LON 4254 9773 4245 9748 4285 9747 4285 9775

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 5, 4:07 PM CDT, 58 minutes earlier.

Area forecast discussion, May 5, 4:07 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
407 PM CDT SAT MAY 5 2007

.DISCUSSION...
SHORT TERM CONCERNS WILL BE ONGOING SEVERE WEATHER WITH PDS
TORNADO WATCHES POSTED IN OUR CWA AND IN THE MIDST OF SVR/TOR
WARNINGS.

LATEST SFC ANALYIS HAD LOW PRES CENTERED NR LBF EXTENDING WWD INTO
ERN CO. THE WRMFNT EXTENDS ACR CNTRL NEB INTO NE NEB AND SW IA
WITH THE DRYLINE OVR WRN KS. THE MOST ACTIVE PORTION OF THE
FORECAST AREA HAS GENERALLY BEEN N FROM OLU TO LNK TO HARLAN.
INSTABILITY WILL CONTINUE TO BE FAVORABLE ACROS THE FCST OF THE
FCST AREA...HOWEVER...PER THE 18Z OAX SOUNDING...A CAP HAS THUS
FAR HELD CONVECTION ACRS THE SE PORTION OF THE FCST AREA BACK.

EXPECT THE THREAT FOR SEVERE STORMS WITH LARGE HAIL...ISOLATED
TORNADOES...AND DAMAGING WINDS POSSIBLE THIS EVENING. THE SHEAR
REMAINS HIGH THIS EVENING...THEN DECREASES AFTER
MIDNIGHT...THEREFORE EXPECT THE SEVERE THREAT TO BECOME MORE
ISOLATED LATER TONIGHT. HOWEVER STORMS WITH HEAVY RAIN AND
ISOLATED TO CONTINUE. THE LOW LEVEL JET IS FORECAST TO STRENGTHEN
OVERNIGHT...AND THIS SHOULD ALSO AID IN TSRA DEVLOPMENT AND HEAVY
RAIN. THE MID TROPOSPHERIC TROF REMAINS TO THE WEST THROUGH
TUESDAY. THE SFC FRONT REMAINS OVR WRN NEB SUN. THIS FRONT DOES
NOT PROGRESS INTO ERN NEB UNTIL MON.

IN ADDITION TO THE SEVERE WEATHER...EXPECT WINDY CONDITIONS INTO
EARLY THIS EVENING. WITH HIGHER PRECEDENT HEADLINES IN PLACE...DO
NOT HAVE WIND ADVISORY GOING. DUE TO LOCALIZED RAINFALL OF 1 TO 3
INCHES TODAY AND ADDITIONAL 1 TO 3 INCHES POSSIBLE TONIGHT. OPTED
TO GO WITH A FLASH FLOOD WATCH THROUGH NOON SUNDAY. 3/6HR GUID IS
MOSTLY BETWEEN 1.5 TO 2.5 INCHES AND SEVERAL PLACES HAVE REPORTED
LOWLAND FLOODING AND STREAM RUNNING NEAR BANKFULL. FF THREAT WILL
CONTINUE INTO MONDAY...BUT WILL HOLD OFF ON EXTENDING WATCH FOR NOW.

NOTE...EXCESSIVE DAY1 RAINFALL RISK IN THE MOD CATEGORY BY HPC FOR
MOST OF THE CWA.

DID NOT MAKE SIG CHANGES TO EXTENDED DUE TO SEVERE WEATHER SITUATION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ011-012-015>018-
     030>034-042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR IAZ043-055-056-069-
     079-080-090-091.

&&

ZAPOTOCNY
Hazardous weather outlook, May 5, 3:30 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
330 PM CDT SAT MAY 5 2007

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-052330-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
330 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR EASTERN NEBRASKA AND PARTS OF
SOUTHWEST IOWA INTO THIS EVENING. THUNDERSTORMS ALONG AND WEST OF
HIGHWAY 81 AT MID AFTERNOON SHOULD DEVELOP EASTWARD INTO THIS
EVENING. STORMS COULD PRODUCE STRONG WINDS AND HAIL. IN ADDITION...
BECAUSE OF VERY STRONG VERTICAL WIND SHEAR...SOME TORNADOES ARE
ALSO POSSIBLE.

THE ATMOSPHERE IS VERY MOIST AND UNSTABLE. THE THREAT FOR HAIL
PRODUCING STORMS SHOULD CONTINUE PAST MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH AT LEAST MONDAY
MORNING. SEVERE THUNDERSTORMS WITH LARGE HAIL OR TORNADOES WILL
AGAIN BE POSSIBLE ON SUNDAY OR SUNDAY EVENING...WITH HEAVY RAIN
PRODUCING LOCALIZED FLOODING POSSIBLE.

THERE IS AT LEAST A SLIGHT CHANCE FOR MORE THUNDERSTORMS AT JUST
ABOUT ANY TIME THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY
ACROSS EASTERN NEBRASKA.

MILLER

In the hours before

Local storm report, May 5, 3:48 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
348 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     3 SW CENTER             42.58N 97.92W
05/05/2007                   KNOX               NE   PUBLIC

            4 INCH DIAMETER TREE LIMBS DOWN.

&&

KLISH
Local storm report, May 5, 3:56 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
356 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TORNADO          4 ESE NIOBRARA          42.73N 97.96W
05/05/2007                   KNOX               NE   LAW ENFORCEMENT

&&

KLISH
Local storm report, May 5, 4:33 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
433 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TORNADO          SANTEE                  42.84N 97.85W
05/05/2007                   KNOX               NE   LAW ENFORCEMENT

&&

KLISH
Local storm report, May 5, 4:45 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
445 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             6 NE ALBION             41.75N 97.92W
05/05/2007  E0.75 INCH       BOONE              NE   PUBLIC

&&

KLISH
Local storm report, May 5, 4:47 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
447 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             7 NE ALBION             41.76N 97.91W
05/05/2007  E0.88 INCH       BOONE              NE   PUBLIC

&&

KLISH
Local storm report, May 5, 5:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
504 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             1 W TOBIAS              40.42N 97.36W
05/05/2007  E1.00 INCH       SALINE             NE   TRAINED SPOTTER

&&

KLISH

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 1:54 AM CDTSevere Thunderstorm WarningOAXPawnee18 min
May 5, 2:46 AM CDTSevere Thunderstorm WarningOAXButler, Platte44 min
May 5, 5:56 AM CDTSevere Thunderstorm WarningOAXGage34 min
May 5, 9:48 AM CDTSevere Thunderstorm WarningOAXBurt27 min
May 5, 11:32 AM CDTSevere Thunderstorm WarningOAXPlatte28 min
May 5, 11:49 AM CDTSevere Thunderstorm WarningOAXBoone, Madison41 min
May 5, 12:22 PM CDTSevere Thunderstorm WarningOAXPierce38 min
May 5, 12:38 PM CDTSevere Thunderstorm WarningOAXKnox37 min
May 5, 1:09 PM CDTSevere Thunderstorm WarningOAXCedar, Knox21 min
May 5, 2:32 PM CDTSevere Thunderstorm WarningOAXBoone28 min
May 5, 3:30 PM CDTTornado WarningOAXKnox45 min
May 5, 3:38 PM CDTFlash Flood WatchOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 24 more32 hr
May 5, 3:45 PM CDTSevere Thunderstorm WarningOAXBoone30 min
May 5, 3:58 PM CDTSevere Thunderstorm WarningOAXAntelope47 min
May 5, 4:09 PM CDTTornado WarningOAXKnox20 min
May 5, 4:29 PM CDTSevere Thunderstorm WarningOAXJefferson46 min
May 5, 4:31 PM CDTSevere Thunderstorm WarningOAXPierce29 min
May 5, 4:36 PM CDTTornado WarningOAXPierce24 min
May 5, 4:39 PM CDTSevere Thunderstorm WarningOAXSaline51 min
May 5, 4:51 PM CDTSevere Thunderstorm WarningOAXKnox39 min
May 5, 4:59 PM CDTTornado WarningOAXPierce16 min
May 5, 5:07 PM CDTSevere Thunderstorm WarningOAXButler, Platte38 min
May 5, 5:12 PM CDTTornado WarningOAXSaline33 min
May 5, 5:25 PM CDTSevere Thunderstorm WarningOAXSeward53 min
May 5, 5:34 PM CDTSevere Thunderstorm WarningOAXLancaster56 min
May 5, 5:43 PM CDTSevere Thunderstorm WarningOAXSaline22 min
May 5, 5:53 PM CDTFlash Flood WarningOAXLancaster, Saline3 hr
May 5, 6:09 PM CDTSevere Thunderstorm WarningOAXSaunders66 min
May 5, 6:20 PM CDTFlash Flood WarningOAXSaunders3 hr
May 5, 6:27 PM CDTSevere Thunderstorm WarningOAXLancaster33 min
May 5, 6:46 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Washington44 min

Nearby

Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.